It think it is ok but you don't have to use that powerful of an antinausea med. You can try something less strong unless you need the Zofran for some other treatment.Since we are not doctors on here I would check with your local pharmacist or your doctor.
PLEASE DONT TAKE ADVISE FROM THOSE THAT ARE NOT MEDICALLY TRAINED. What you want to take - Zofran - depends on ALL the meds you are taking, not just the pain medication. And, Im not sure if you are taking anything else.... Although some doctor perscribe both, it depends on what else is goin on with you. ONLY A DOCTOR OR A PHARMACIST SHOULD ANSWER THIS QUESTION FOR YOU. Call your doctors office. If its after hours they will page your doctor or whoever is on call to answer your question or call in an RX. If you are asking this question, I assume you do not have an RX. Where are you getting Zofran from? PLEASE dont take old meds or another persons medications ever. Many drugs have very similar names. There can be mix ups, etc.... So please dont ever do that. It could be a big problem. In the mean time, chew some peppermint gum or drink some peppermint tea, or a seven up. Sometimes that gets rid of the nausea.
Im no doctor so I can't tell you. But I'll ask you this, don't they give anti-nausea along with pain medication in the hospital? I wouldn't be afraid to do it but that's me and you know how brilliant everyone on the Internet is!